Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Std infection, gonorrhea, sexually active, green milky discharge from penis, asal congestion, fever, bad breathe, stiff neck. Self medicated ciprbay 750mg. Are these symptoms of infection or side effects of medicine?

Hi. I have a query regarding a STD infection, Gonorrhea , sexually active in the last 7 days and noticed a light green milky discharge from my penis 2 days ago. Classic Gonorrhea symptom. So have self medicated with Ciprobay 750mg in the last 24 hours. All is well, however slight nasal congestion , fever, bad breathe (metallic), body odour and aching/ stiff neck plus noticeable aching in my ankles, not necessarily muscular, worsening during today. Are these potentially symptoms of the infection or side effects of the Ciprofloxacin ?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have
varied symptoms associated with greenish urethral discharge suggestive of active Gonococcal infection.

The symptoms that you have are not due to side effects of Ciprofloxacin but part odf active Gonococcal infection.

Please consult qualified specialist in sexual diseases and get swab test of urethral discharge done to confirm the diagnosis.

Take medication like Erythromycin for 2 weeks .

Avoid sexual activities till you recover completely.

Dr.Patil.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor